# SDR SWAA2012081306648

- Difficulty date: August 9, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 80,223 hours, 71,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101074
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER EMERGENCY EXIT SIGN BULBS INOP.  RELAMPED SIGN PER M/M.
